# SDR 2005FA0000378

- Difficulty date: November 24, 2004
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N477JB
- Make and model: Gulstm GIV
- Aircraft serial: 1214
- Engine: Rroyce SPEY51114
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin Cb Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REPLACEMENT/ UPGRADE OF A CIRCUIT BREAKER IN THE CABIN SERVICES CIRCUIT BREAKER PANEL, IN THE RT RADIO RACK AT FS 110, A 20 GA WIRE WAS FOUND PINCHED AND HAD PREVIOUSLY SHORTED TO THE FACE PLATE LEAVING A SCORCH MARK ABOUT THE SIZE OF A DIME.  THE WIRE WAS SUBSEQUENTLY REPAIRED, PROPERLY STOWED AND UNIT APPROVED FOR RETURN TO SERVICE.  REF GAC DWG NR LC41 390035-01 - L MAIN UNSEITCHED WIRE NR 1XX102D12 FROM TB1.  SUGGEST TECH TAKE EXTRA CARE IN THE RE-MOUNTING OF THIS SERVICE PANEL TO AVOID CATCHING WIRES ON THE AFT SUPPORT BRACKETS. (K)
